# SDR SIMA20170114001

- Difficulty date: January 14, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,686 hours, 22,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341113
- Condition: Corroded
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 265 IS CORRODED BETWEEN STRINGERS 26L-26R.  REMOVED AND REPLACED FRAME STIFFENER IAW SRM 51-42-06.
